Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 26 found articles
 
 
  On the controllability of the fifth-order Korteweg–de Vries equation
 
 
Title: On the controllability of the fifth-order Korteweg–de Vries equation
Author: Glass, O.
Guerrero, S.
Appeared in: Annales de l'Institut Henri Poincare. C, Non linear analysis
Paging: Volume 26 () nr. 6 pages 2181-2209
Year: 2009
Contents:
Publisher: 2009 L'Association Publications de l'Institut Henri Poincaré. Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands